# SDR REXA201000026

- Difficulty date: February 18, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N8444F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7444
- Aircraft time: 21,349 hours, 18,872 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE DURING RETRACTION.  REMOVED AND REPLACED PRIORITY VALVE IAW AMM 32-32-15, OPS CHECK GOOD, LEAK CHECK GOOD.  THIS CLEARS DM 17132, PLACARD REMOVED, OK FOR SERVICE.
